Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Getting high temperature in day time. What should I do?

User rating for this question
Answered by
Practicing since : 1966
Answered : 4498 Questions
Hello, it is about three weeks (maybe more) that my body temperature during the day is between 98.8 and 99 degrees, I am normally 97.8. The temperature is back to normal at night. Went to the doctor, checked my heart, lungs, blood and urine, talked to my gastroenterologist, everything is normal. What should I do?
Posted Tue, 6 Nov 2012 in General Health
Answered by Dr. Anantharamakrishnan 20 minutes later
Thanks for sharing your concern with us.
It is a bit unusual. Normally, the temperature is slightly higher in the evening - a change of body's usual rhythm. The rise is small - but the duration is long (3 weeks). There are a few theoretical possibilities - but it is difficult even to guess at this stage - there are no clues, whatever.
You have already seen a doctor and everything was normal...
You need not do anything now - but you NEED CONTINUED OBSERVATION. It may disappear by itself or some pointers may show up. Keep in touch with your Internist. You may have to repeat the tests or do a battery of new investigations.

Take care
Wishing you speedy recovery
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor